Jump to content

  • helpline
  • donate

E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter

azilect problems

  • Please log in to reply
1 reply to this topic

#1 esther51



  • Members
  • PipPip
  • 21 posts

Posted 11 July 2013 - 09:16 PM

Dr. Doctor: I have tried azilect several times. I was determined to get on it; but everytime I do, my tremors get much worse. I am able to control them fairly well with sinemet cr every 3 1/2 hours with Benadryl in between when needed. I realize it takes the azilect a while to work, but after about a month, I couldn't take the tremors anymore. What do you suggest; am I giving up too soon? I'm only was on 1/2 .5 pill. Thanks for your input.

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 5,684 posts
  • LocationUniversity of Florida

Posted 12 July 2013 - 05:22 AM

I wouldn't persist too much on adding Azilect to your Parkinson's disease medication regimen. It is a very weak symptomatic drug and will likely not make a difference in your tremor. If you have side effects I would just titrate the other Parkinson's disease drugs.

Michael S. Okun, M.D.

Author of Amazon Kindle and Paperback 10 Breakthrough Therapies for Parkinson's Disease
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users